Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (5) (2021)
Finite Difference Analysis of Unsteady Heat and Flow of an Incompressible Third Grade Fluid
by Nayak
On Bohr Radius of Certain Analytic Functions with Negative Coefficients
by Bushra Kanwal and Khalida Inayat Noor
Integrity of Wheel Related Graphs
by B. Basavanagoud and Shruti Policepatil
Bielecki–Ulam–Hyers stability of non–linear Volterra impulsive integro–delay dynamic systems on time scales
by S.O.Shah, A. Zada, C. Tunc and A. Ali
Offset Approximation of Rational Trigonometric Bezier Curves
by Uzma Bashir and Aqsa Rasheed
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved